Theoretical Economics Letters

Vol.2 No.1(2012), Paper ID 17383, 7 pages

DOI:10.4236/tel.2012.21018

 

A Model of Mixed Land Use in Urban Areas

 

John F. McDonald

 

Heller College of Business, Roosevelt University, Chicago, USA

 

Copyright © 2012 John F. McDonald et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. McDonald, "A Model of Mixed Land Use in Urban Areas," Theoretical Economics Letters, Vol. 2 No. 1, 2012, pp. 94-100. doi: 10.4236/tel.2012.21018.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.